MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LAP CHOLE

Medline Industries, LP MEDLINE; LAP CHOLE
Catalog Number DYNJ907687G
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "received an empty anti fog solution bottle in a lap chole pack".
 
Additional Manufacturer Narrative
The account reported finding antifog bottle empty in a lap chole pack.A photo and a sample were received for investigation; the photo shows the pack insert along with the antifog solution and pad, and the sample received consisted solely of the antifog bottle.Upon evaluation, the bottle was intact, the cap was tightly fastened, but the bottle was empty, confirming the reported issue.The root cause is considered to be a vendor-related issue stemming from the component¿s manufacturing process, as this component arrives pre-sealed in its original vendor packaging and undergoes no further manipulation during the assembly process; this complaint has been provided to the component manufacturing facility for further evaluation, and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LAP CHOLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50698695
Report Number1417592-2026-35397
Device Sequence Number14925529
Product Code FDE
UDI-Device Identifier10198459060403
UDI-Public10198459060403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ907687G
Device Lot Number25CLA886
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown